# SDR AUS20021423

- Difficulty date: December 12, 2002
- Submitted: January 21, 2003
- Operation: General aviation
- Make and model: Pilats PC12
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3418 · Stall Warning System
- Part: Transmitter
- Part number: 9754421422
- Condition: Seized
- Location: Stall Warning
- Part time: 605 cycles
- Component: Stall Warning, Rosemount
- Component part number: 12AC10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT ANGLE OF ATTACK TRANSMITTER SEIZED.
